# SDR MALA020655

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 708572
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAXIING TO GATE, NOSE WHEEL STEERING NOT CONTROLLABLE.  WITH NOSE WHEEL STEERING ENGAGED, MAIN HYD ACCUMULATOR PRESSURE DROPS BELOW 1850 IN 1-2 SECONDS.  NOSE WHEEL STEERING DOES NOT RESPOND WITH HYD PUMP SWITCH IN AUTO OR OVERRIDE. PUMP CYCLES EVERY 2 SECONDS WITH NOSE WHEEL STEERING ENGAGED. NO VISIBLE LEAKS FLUID LEVEL IS WITHIN LIMITS.  MAINTENANCE REPLACED NOSE WHEEL STEERING ACTUATOR. ALL CHECKS GOOD AT THIS TIME.
